# SDR SWAA2025081805577

- Difficulty date: August 3, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 15,346 hours, 7,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CEILING; OVER WING EXIT ASSEMBLY IS MISSING LENS COVERS.  INSTALLED 2X EXIT SIGN ACCESS COVER PLATES TO MID CABIN OVERHEAD EXIT LIGHT ASSY IAW AMM 33-51-01-960-802 STEP: 3. E. (2) (F).
